# SDR USAA2009022790459

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - TWO EACH CRACKS ON BULKHEAD SKIN AT BS 178, LBL 5, WL 201, & WL 198.  REPAIRED BULKHEAD SKIN AT BS 178, LBL 5, WL 201, & WL 198 IAW B737 SRM 53-10-08.
